# SDR SWIA200921330

- Difficulty date: February 15, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 20,400 hours, 16,435 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FS 559 PRESSURE BULKHEAD CRACKED.  REPAIRED PER REO.
